# SDR 96ZZZX5139

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704LY
- Make and model: Cessna 150M
- Aircraft serial: 15078707
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649543A3
- Condition: Worn
- Location: Exh Valve Guide
- Part time: 547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCM CYLINDER KITS (2) PN 649543A3, 547 HOURS SINCE NEW, EXHAUST VALVE GUIDES WORE OUT (VALVE SWIMS IN GUIDES).  SUSPECT CAUSE - GUIDES MADE OF POOR MATERIAL.  RECOMMENDATION - BETTER QUALITY CONTROL BY TCM.
